# SDR 2000UALA00775

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 33,448 hours, 9,987 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT FS 760 AND STR 15.  DAMAGE MEASURES 3 INCHES LONG, 1.75 INCHES WIDE AND .187 INCHES DEEP. SUPPLEMENTAL DATA UPDATE SKIN, CHANNEL, AND STRINGER WERE REPAIRED PER STRUCTURAL REPAIR MANUAL.
